Volume 18, Number 4, October-December 2012
|Page(s)||1150 - 1177|
|Published online||16 January 2012|
The structure of reachable sets for affine control systems induced by generalized Martinet sub-Lorentzian metrics
Cardinal Stefan Wyszyński University, Faculty of Mathematics and
Natural Sciences Cardinal Stefan Wyszyński, University Dewajtis 5,
2 Institute of Mathematics, Polish Academy of Sciences, ul. Śniadeckich 8, 00-950 Warszawa, Poland
In this paper we investigate analytic affine control systems = X + uY, u ∈ [a,b] , where X,Y is an orthonormal frame for a generalized Martinet sub-Lorentzian structure of order k of Hamiltonian type. We construct normal forms for such systems and, among other things, we study the connection between the presence of the singular trajectory starting at q0 on the boundary of the reachable set from q0 with the minimal number of analytic functions needed for describing the reachable set from q0.
Mathematics Subject Classification: 53B30 / 34H05 / 49K99
Key words: Sub-Lorentzian manifolds / geodesics / reachable sets / geometric optimality / affine control systems
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.